MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER
Model Number CQF5084
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review was performed.The sample was not returned and photos were provided for evaluation.The investigation is inconclusive for the reported deflation issue.A definite root cause for the reported event could not be determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf5084 pta balloon dialation catheter allegedly experienced deflation problem.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DIALATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10286571
Report Number2020394-2020-04518
Device Sequence Number2614010
Product Code DQY
UDI-Device Identifier00801741060267
UDI-Public(01)00801741060267
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF5084
Device Catalogue NumberCQF5084
Device Lot NumberREDX1588
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1